# SDR IPXA2025061664053

- Difficulty date: May 24, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 38,862 hours, 26,844 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110179
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA AT STRG 28L HAS CORROSION AT STA 1466. FOUND DURING DVI ATA 53-05 ACCOMPLISHED REPAIR PER EO-94038-REQ1 AND VT-SAA EA 757-5360-01-B0497, REV I/R
